# SDR SIMA20140813002

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,402 hours, 32,753 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 211
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT LG LEVER DISAGREE WHEN PUTTING GEAR UP.  RT MAIN GEAR INDICATED UNSAFE.  INSPECTED & FOUND RT MLG UPLOCK BOX TO BE LEAKING.  R & R RT MLG UPLOCK BOX IAW AMM 32-33-10.  OPERATIONS CHECKED GOOD.
